MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PROFLEX LUMENIS 200 SINGLEUSE; LASER FIBERS

C.R. BARD, INC. (COVINGTON) -1018233 PROFLEX LUMENIS 200 SINGLEUSE; LASER FIBERS
Catalog Number LSU200PF
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that 4cm of the fiber broke off, while inside the patient.The complainant alleged that the fiber was lodged between pieces of the stone, and was completely removed.The fiber was in use for five minutes before the break occurred.There were no procedure delays, no additional procedures performed, and no patient injury was reported.
 
Additional Manufacturer Narrative
Upon further review, bard medical has determined that this mdr was initially reported in error, as bard medical does not have regulatory reporting responsibility for the innovaquartz laser fibers.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description

Brand Name
PROFLEX LUMENIS 200 SINGLEUSE
Common Device Name
LASER FIBERS
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6613059
Report Number1018233-2017-02914
Device Sequence Number10952751
Product Code GEX
UDI-Device Identifier00816959020682
UDI-Public(01)00816959020682(17)200310(10)02617005
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2020
Device Catalogue NumberLSU200PF
Device Lot Number02617005
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/15/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/05/2017
Supplement Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1